Istituto di Biofisica     
Rocco A., Grigolini P. The Markov approximation revisited: Inconsistency of the standard quantum Brownian motion model. In: Physics Letters A, vol. 252 (3-4) pp. 115 - 124. Elsevier, 1999.
We revisit the Markov approximation necessary to derive ordinary Brownian motion from a model widely adopted in literature for this specific purpose. We show that this leads to internal inconsistencies, thereby implying that a further search for a more satisfactory model is required.
DOI: 10.1016/S0375-9601(98)00940-2
Subject Markov approximation
Standard quantum
Brownian motion model

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional